New Predictor-Corrector Iterative Methods with Twelfth-Order Convergence for Solving Nonlinear Equations
American Journal of Applied Mathematics
Volume 4, Issue 4, August 2016, Pages: 175-180
Received: May 16, 2016; Accepted: May 31, 2016; Published: Jun. 17, 2016
Views 3790      Downloads 225
Noori Yasir Abdul-Hassan, Department of Mathematics, College of Education for Pure Sciences, University of Basrah, Basrah, Iraq
Article Tools
Follow on us
In this paper, we propose and analyze new two efficient iterative methods for finding the simple roots of nonlinear equations. These methods based on a Jarratt's method, Householder's method and Chun&Kim's method by using a predictor-corrector technique. The error equations are given theoretically to show that the proposed methods have twelfth-order convergence. Several numerical examples are given to illustrate the efficiency and robustness of the proposed methods. Comparison with other well-known iterative methods is made.
Nonlinear Equations, Predictor-Corrector Methods, Convergence Analysis, Efficiency Index, Numerical Examples
To cite this article
Noori Yasir Abdul-Hassan, New Predictor-Corrector Iterative Methods with Twelfth-Order Convergence for Solving Nonlinear Equations, American Journal of Applied Mathematics. Vol. 4, No. 4, 2016, pp. 175-180. doi: 10.11648/j.ajam.20160404.12
Copyright © 2016 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License ( which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abbasbandy, S., Improving Newton–Raphson Method for Nonlinear Equations by Modified Adomian Decomposition Method, Appl. Math. Comput. 145, (2003): 887-893.
Ahmad F., S. Hussain, S. Hussain, A. Rafiq, New Twelfth-Order J-Halley Method for Solving Nonlinear Equations, Open Science Journal of Mathematics and Application, 1(1), 2013: 1-4.
Amat, S., Busquier, S., Gutiérrez, J. M., Geometric Construction of Iterative Functions to Solve Nonlinear Equations, J. Comput. Appl. Math. 157, (2003): 197-205.
Argyros, I. K., Chen, D., Qian, Q., The Jarratt Method in Banach Space Setting, J. Comput. Appl. Math., 51, (1994): 1-3.
Burden, R. L. and Faires, J. D., Numerical Analysis, 9th edition, Brooks/Cole PublishingCompany, 2011.
Chun, C. and Kim, K., Several New Third-Order Iterative Methods for Solving NonlinearEquations, Acta Application Mathematicae, 109(3), (2010): 1053-1063.
Chun, C., Iterative Methods Improving Newton’s Method by the Decomposition Method, Comput. Math., Appl. 50, (2005): 1559-1568.
Chun, C., Some Improvements of Jarratt’s Methods with Sixth-Order Convergences, Appl. Math. Comput. 190, (2007): 1432-1437.
Ezquerro, J. A., Hernandez, M. A., A Uniparametric Halley-Type Iterationwith Free Second Derivative, Int. J. pure Appl. Math. 6 (1), (2003): 103-114.
Ezquerro, J. A., Hernandez, M. A., On Halley-type iterations with Free Second Derivative, J. Comput. Appl. Math. 170, (2004): 455-459.
Gutiérrez, J. M., Hernández, M. A., An Acceleration of Newton's Method:Super-Halley Method, Appl. Math. Comput. 117 (2001): 223-239.
Hadi, T., New on Spline Functions for SolvingNonlinear Equations, Bullettin of Mathematical Analysis and Applications, 3(4), (2011): 31-37.
Halley, E., A New Exact and Easy Method of Finding the Roots of Equations Generally and that without any Previous Reduction, Philos. Trans. R. Soc. London, 18, (1694):136–148.
Ham, Y. M., Chun, C. and Lee, S. G., Some Higher-Order Modifications of Newton’s Method for Solving Nonlinear Equations, J. Comput. Appl. Math. 222, (2008): 477-486.
Hasan A., Srivastava, R. B., Ahmad, N., An Improved Iterative Method Based on Cubic Spline Functions for Solving Nonlinear Equations, 4(1),(2014): 528-537.
Jarratt, P., Some Fourth Order Multipoint Iterative Methods for SolvingEquations, Math. Comput., 20 (95), (1966): 434-437.
Jayakumar, J. and Kalyanasundaram M., Power Means Based Modification of Newton’s Method for Solving Nonlinear Equations with Cubic Convergence, Int. J. Appl. Math. Comput. 6(2), (2015): 1-6.
Khattri, S. K., Quadrature Based Optimal Iterative Methods with Applicationsin High-Precision Computing, Numer. Math. Theor. Meth. Appl., 5, (2012):592-601.
Kou, J., and Li, Y., The Improvements of Chebyshev-Halley Methods with Fifth-Order Convergence, Appl. Math. Comput. 188 (1), (2007): 143-147.
Kou, J., and Li, Y., An Improvement of The Jarratt Method, Appl. Math. Comput. 189(2), (2007): 1816-1821.
Kumar, S., Kanwar, V., and Singh, S., Modified Efficient Families of Two and Three-Step Predictor- Corrector Iterative Methods for Solving Nonlinear Equations, Applied Mathematics, 1, (2010): 153-158.
Li, Y. T. and Jiao, A. Q., Some Variants of Newton’s Method with Fifth-Order and Fourth-Order Convergence for Solving Nonlinear Equations, Int. J. Appl. Math. Comput., 1, (2009): 1-16.
Melman, A., Geometry and Convergence of Halley’s Method, SIAM Rev. 39 (4), (1997): 728-735.
Noor, K. I. and Noor, M. A., Predictor-Corrector Halley Method for Nonlinear Equations, Appl. Math. Comput., 188 (2007): 1587-1591.
Noor, K. I., Noor, M. A. and Momani, S., Modified Householder Iterative Method for Nonlinear Equations, Appl. Math. Comput. 190 (2007): 1534-1539.
Noor, M. A. and Khan, W. A., New Iterative Methods for Solving Nonlinear Equation by Using Homotopy Perturbation Method, Appl. Math. Comput. 219(2012): 3565-3574.
Noor, M. A., Khan, W. A. and Younus, S., Homotopy PerturbationTechnique for Solving Certain Nonlinear Equations, Appl. Math. Sci., 6(130), (2012): 6487-6499.
Noor, M. A., Iterative Methods for Nonlinear Equations Using Homotopy Perturbation Technique, Appl. Math. Inform. Sci. 4(2), (2010): 227-235.
Noor, M. A., Some Iterative Methods for Solving Nonlinear Equations Using Homotopy Perturbation Method, Int. J. Comp. Math., 87, (2010): 141-149.
Oghovese, O., John, E., Some New Iterative Methods Based on Composite Trapezoidal Rule for Solving Nonlinear Equations, IJMSI, 2(8), (2014): 1-6.
Saeed, K. R. and Aziz, M. K., Iterative Methods for Solving Nonlinear Equations by Using Quadratic Spline functions, Mathematical Sciences Letters, 2(1), (2013): 37-43.
Weerakoon, S., Fernando, T. G. I., A Variant of Newton’s Method with Accelerated Third- Order Convergence, Applied Mathematics Letters, 13(8), (2000): 87-90.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186